Alert archive / Indiana / River Flood Warnings in 2014

River Flood Warning 197, NWS Indianapolis, IN

August 22, 2014Delaware County, Madison County, Indiana

NWS Indianapolis, IN issued this river flood warning at Aug 22, 2014, 2:06 PM EDT for Delaware County, Madison County, Indiana. It took effect at Aug 23, 2014, 12:56 AM EDT. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Aug 22, 2014, 2:06 PM EDT (18:06 UTC)
In effect from
Aug 23, 2014, 12:56 AM EDT
Expired
Aug 24, 2014, 7:58 AM EDT
In force
31 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Delaware County, IN, Madison County, IN

The radar

The Indianapolis radar (KIND), 85 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River (IN) at Muncie (MIEI3). The gauge peaked at 7.79 ft at Aug 23, 2014, 6:00 AM EDT.

actionminormoderate51008/2208/2308/2408/25
Action stage
7 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03347000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

237 
WGUS43 KIND 221806
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
206 PM EDT FRI AUG 22 2014

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following river in east central
Indiana...

  White River...

.Lowland flooding will develop along the White River in Delaware
County from Friday evening through early Saturday.  At this time
significant flooding is not expected.  Flooding will affect some
local...low agricultural land and some river parks. 

Much of Delaware and Randolph counties have received 4 to more than 6
inches of rainfall since Wednesday afternoon.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.



INC035-095-231806-
/O.NEW.KIND.FL.W.0197.140823T0456Z-140824T1158Z/
/MIEI3.1.ER.140823T0456Z.140823T1200Z.140823T2358Z.NO/
206 PM EDT FRI AUG 22 2014

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Muncie.
* from late tonight to Sunday morning.
* At  1:30 PM Friday the stage was 7.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 9.5 feet by tomorrow morning.the river 
  will fall below flood stage by tomorrow evening.
* At 9.5 feet...March 2, 2007...extensive flooding of PriestFord Road 
  and 300 south in  Delaware County.  Flooding of lowlands in 
  Delaware County outside of the city of Muncie.  Only high levels in
  the city of Muncie.

&&

LAT...LON 4021 8536 4019 8549 4012 8565 4009 8564
      4015 8548 4018 8536             

$$
1 follow-up statement
874 
WGUS83 KIND 230119
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
919 PM EDT FRI AUG 22 2014

......The Flood Warning is no longer in effect for portions of the
following rivers in Indiana...

  Mississinewa River...White River...


.The Mississinewa River at Ridgeville fell below flood stage and the
White River at Muncie will crest below flood stage.

Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.



INC035-095-230149-
/O.CAN.KIND.FL.W.0197.000000T0000Z-140824T1158Z/
/MIEI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
919 PM EDT FRI AUG 22 2014

The Flood Warning is cancelled for
  The White River at Muncie.
* At  8:30 PM Friday the stage was 7.4 feet.
* Flood stage is 9.0 feet.
* Forecast...The river will crest below flood stage at 7.7 feet after
  midnight tomorrow.


&&

LAT...LON 4021 8536 4019 8549 4012 8565 4009 8564
      4015 8548 4018 8536             

$$

INC035-135-230149-
/O.CAN.KIND.FL.W.0195.000000T0000Z-140823T0631Z/
/RGVI3.1.ER.140822T1215Z.140822T1845Z.140823T0024Z.NO/
919 PM EDT FRI AUG 22 2014

The Flood Warning is cancelled for
  The Mississinewa River near Ridgeville.
* At  8:30 PM Friday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at  8:24 PM Friday.
* Forecast...The river will continue to fall to  M feet by .


&&

LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
      4024 8528 4026 8496             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Aug 22, 12:49 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Aug 22, 12:49 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1249 PM EDT FRI AUG 22 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 235 AM EDT FRI AUG 22 2014

AN ACTIVE AND WARM WEATHER PATTERN WILL REMAIN IN PLACE THROUGH
THE WEEKEND AS A RIDGE OF HIGH PRESSURE BUILDING ACROSS THE
MISSISSIPPI RIVER VALLEY. THIS WILL ALLOW VERY WARM AND HUMID AIR
TO PUSH INTO THE OHIO VALLEY. MEANWHILE...SEVERAL UPPER LEVEL
WEATHER DISTURBANCES ARE EXPECTED TO PUSH INTO NORTHERN AND
CENTRAL INDIANA ALONG A LINGERING FRONTAL BOUNDARY. THIS WILL
RESULT IN DAILY CHANCES FOR SHOWERS OR STORMS THROUGH THE WEEKEND.

NEXT WEEK ANOTHER FRONTAL SYSTEM WILL BRING ADDITIONAL CHANCES
FOR RAIN AND WILL EVENTUALLY BRING A RETURN TO NEAR AVERAGE
TEMPERATURES.

&&

.NEAR TERM /REST OF TODAY/...
ISSUED AT 1050 AM EDT FRI AUG 22 2014

CONVECTION CONTINUES TO WEAKEN AND DECREASE IN COVERAGE OVER THE
NORTHERN HALF OF THE FORECAST AREA AS OF 1430Z. CLOUDS AND RAIN
WERE KEEPING TEMPS IN THE 70S ACROSS MUCH OF THE AREA WITH SOME
LOWER 80S OVER FAR SOUTHERN PORTIONS OF THE REGION.

VERY HIGH UNCERTAINTY IN THE FORECAST FOR THE REST OF THE DAY.
MODEL GUIDANCE REMAINS POOR AT BEST IN DEPICTING THE MESOSCALE
DETAILS THAT CONTINUE TO DRIVE THE FORECAST. WHILE WEAKENING TO
CURRENT CONVECTION OVER THE REGION SHOULD CONTINUE INTO EARLY
AFTERNOON WITH THE LOSS OF THE NOCTURNAL JET...REDEVELOPMENT TO
STORMS OVER WESTERN ILLINOIS POSING MORE QUESTIONS WITH RESPECT TO
DOWNSTREAM IMPACTS LATER THIS AFTERNOON. THESE STORMS BEING AIDED
BY YET ANOTHER WAVE ALOFT OVERTOPPING THE RIDGE. EXPECT CONVECTION
TO RIDE THE THETA E RIDGE AND EXTRAPOLATION WOULD TRACK THESE
STORMS INTO THE FORECAST AREA AFTER 18Z.

SHORT RANGE GUIDANCE DOES DESTABILIZE THE AIRMASS ONCE AGAIN BY
THIS AFTERNOON...BUT THAT IS ASSUMING SOME REMOVAL OF THE CLOUD
DEBRIS. WHILE CLOUDS ARE LIKELY TO HOLD ACROSS MUCH OF OUR
FORECAST AREA INTO THE AFTERNOON...EVEN THINNING OF THE DECK
SHOULD ENABLE SOME HEATING AND DESTABILIZATION TO OCCUR LATE
TODAY. ANOTHER FACTOR IS A WELL DEVELOPED OUTFLOW BOUNDARY THAT
SURGED SOUTH FROM OVERNIGHT CONVECTION ALL THE WAY INTO SOUTHERN
INDIANA. RECENT VIS SATELLITE ANALYSIS SHOWS THIS BOUNDARY NOW
SHIFTING BACK NORTH INTO THE AREA AND MAY SERVE AS AN ADDITIONAL
FOCUS FOR CONVECTION LATER TODAY. CONSIDERING ABOVE THOUGHTS...WILL
MAINTAIN CONVECTIVE CHANCES FOR THE ENTIRE FORECAST AREA FOR THE
REST OF THE DAY.

HAVE ALSO CHOSEN TO EXPAND THE FLASH FLOOD WATCH BACK WEST TO
TIPPECANOE/CARROLL COUNTIES TO ENCOMPASS THE HEAVIEST RAINFALL AREAS
OVER THE LAST 24-30 HOURS. RAINFALL TOTALS OF 3-4"+ ARE COMMON
ACROSS THE WATCH AREA WITH A BULLSEYE OF 6-8" HAVING FALLEN SINCE
THURSDAY MORNING OVER DELAWARE/RANDOLPH COS. ANY RAINFALL WILL
EXACERBATE ONGOING FLOODING. WILL REEVALUATE POTENTIAL TO EXPAND
WATCH IN TIME WITH AFTERNOON FORECAST PACKAGE. FINALLY...BUMPED
HIGHS DOWN A FEW DEGREES MOST AREAS WITH CLOUDS LIMITING HEATING
THIS MORNING. EVEN A SHORT WINDOW OF FILTERED SUN HOWEVER SHOULD
ENABLE TEMPS INTO THE 80S.

ZONE AND GRID UPDATE OUT.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY/...

ISSUED AT 235 AM EDT FRI AUG 22 2014

GFS AND NAM SUGGEST LITTLE OVERALL CHANGE IN THE ONGOING PATTERN
TONIGHT AND SATURDAY. THE UPPER RIDGE TO THE WEST CONTINUES TO ALLOW
WEAK UPPER DISTURBANCES TO SPILL SOUTHEAST INTO INDIANA. THE
WARM...HUMID AND CONDITIONALLY UNSTABLE AIRMASS REMAINS IN PLACE.
FORECAST SOUNDINGS REMAIN DEEPLY SATURATED WITH VERY HIGH
PRECIPITABLE WATER VALUES. LINGERING SURFACE BOUNDARY REMAINS IN
PLACE ALSO. THUS WILL RAISE POPS TONIGHT AND ON SATURDAY AS THESE
FEATURES CONTINUE TO REMAIN IN PLACE. GIVEN THE EXPECTED CLOUDS AND
RAIN...WILL CONTINUE TO TREND OF LEANING WARMER THAN MAVMOS ON LOWS
AND COOLER ON HIGHS.

ON SATURDAY NIGHT THROUGH MONDAY...THE UPPER RIDGE AXIS BEGINS TO
DRIFT EAST...WHICH BEGINS TO ALLOW DRIER AIR TO ENTER THE FORECAST
COLUMN. THE UPPER STEERING FLOW BEGINS TO SHIFT ANY RIDGE RIDING
SHORT WAVES WELL EAST OF INDIANA. WITH ET DRIER AIR ARRIVING
PRECIPITABLE WATER IN THE FORECAST SOUNDINGS FALLS TO LESS THAN
1.75 IN. ALSO 700MB TEMPS RISE TOWARD 10C...OFTEN A KEY CAPPING
TEMPERATURE. THUS WILL TREND POPS AT OR BELOW MAVMOS ON SUNDAY
THROUGH MONDAY. AS FOR TEMPS...WILL TREND HIGHS AND LOWS WARMER
THAN MAVMOS GIVEN THE VERY WARM AIR MASS THAT IS EXPECTED ACROSS
THE AREA.

&&

.LONG TERM /MONDAY NIGHT THROUGH NEXT THURSDAY/...

ISSUED AT 235 AM EDT FRI AUG 22 2014

ENSEMBLES SUGGEST UPPER RIDGE INITIALLY OVER THE AREA AT THE
BEGINNING OF THE PERIOD WILL EVENTUALLY GET SUPPRESSED BACK TO THE
SOUTH AS AN UPPER TROUGH MOVES INTO THE NORTHERN MIDWEST OR GREAT
LAKES BY THE MIDDLE OF NEXT WEEK.

ENSEMBLES SUGGEST PRECIPITATION POTENTIAL WILL MOVE BACK INTO THE
AREA STARTING NEXT TUESDAY AS UPPER RIDGE BEGINS TO FLATTEN
OUT...WITH THE BEST CHANCES NEXT WEDNESDAY AND THURSDAY AS A FRONTAL
SYSTEM ASSOCIATED WITH THE APPROACHING UPPER TROUGH MOVES IN. WILL
KEEP CHANCE POPS GOING IN THE FORECAST FROM TUESDAY THROUGH NEXT
THURSDAY.

&&

.AVIATION /DISCUSSION FOR THE 221800Z TAF ISSUANCE/...
ISSUED AT 1249 PM EDT FRI AUG 22 2014

GENERALLY VFR FOR THE FIRST HALF OF THE PERIOD...WITH SOME MVFR FOG
FORMING OVERNIGHT. OF COURSE POOR CONDITIONS POSSIBLE IN ANY
CONVECTION THAT FORMS.

CURRENT ROUND OF CONVECTION CONTINUES TO WEAKEN ACROSS ILLINOIS.
TREND SHOULD CONTINUE SO ONLY WENT VCSH AT KHUF. UNCERTAINTY IS HIGH
ON ADDITIONAL DEVELOPMENT OF CONVECTION THROUGH THE PERIOD.

FOR NOW BELIEVE MORE CONVECTION WILL FIRE ACROSS NORTHERN ILLINOIS
LATE THIS AFTERNOON AND MOVE SOUTHEAST. THUS HAVE ADDED VCTS AT KLAF
FOR THE EVENING HOURS. THERE IS A CHANCE THAT SOME OF THESE MAY GET
TO KIND...BUT NOT COMFORTABLE PUTTING IN TSRA YET. ELSEWHERE
ADDITIONAL STORMS MAY POP UP ALONG OLD OUTFLOW BOUNDARY NEAR
KHUF-KBMG...BUT CONFIDENCE IS TOO LOW TO PUT IN THE TAFS AT THE
MOMENT.

OTHERWISE EXPECT SOME MVFR FOG TO FORM OVERNIGHT AT ALL BUT KIND IN
THE MOIST ATMOSPHERE.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR INZ021-
029>031-038>042-049.

&&

SYNOPSIS...PUMA
NEAR TERM...RYAN
SHORT TERM...PUMA
LONG TERM...JAS
AVIATION...50

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Aug 22, 11:00 AM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1100 AM EDT FRI AUG 22 2014

INZ028-035>037-043>048-051>057-060>065-067>072-231000-
WARREN-FOUNTAIN-MONTGOMERY-BOONE-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-
DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1100 AM EDT FRI AUG 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SEVERE
STORMS ARE NOT EXPECTED.

HAZARDS: MAIN THREATS WILL BE HEAVY RAIN WITH LOCALIZED FLOODING.
DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE A THREAT WITH ANY
THUNDERSTORM.

HEAT INDICES WILL APPROACH THE UPPER 90S AND LOWER 100S THIS
AFTERNOON...ESPECIALLY SOUTH OF INTERSTATE 70.

TIMING: HEAVY RAIN FROM STORMS IS POSSIBLE ANY TIME. HIGHEST HEAT
INDICES WILL BE MID TO LATE AFTERNOON.

DISCUSSION: A WARM FRONT REMAINING ACROSS THE REGION WILL PROVIDE
CONTINUED CHANCES FOR THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY AND AGAIN
TUESDAY THROUGH THURSDAY. WHILE WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED...HEAVY RAIN AND LIGHTNING WILL BE CONCERNS WITH ANY
THUNDERSTORM.

HEAT INDICES WILL BE AROUND 100 TO 105 ON SATURDAY THROUGH
MONDAY...MAINLY FOR LOCATIONS SOUTH OF INTERSTATE 70.

DISCUSSION: A RIDGE OF HIGH PRESSURE WILL STRENGTHEN OVER THE
EASTERN THIRD OF THE NATION INTO EARLY NEXT WEEK...BRINGING THE
WARMEST WEATHER OF THE SUMMER. WARM AND HUMID AIR IN COMBINATION
WITH WEAK UPPER LEVEL WEATHER DISTURBANCES WILL KEEP CHANCES FOR
SHOWERS AND THUNDERSTORMS OVER CENTRAL INDIANA THROUGH SATURDAY.
A DRY SPELL WILL COMMENCE ACROSS THE REGION EARLY NEXT WEEK BEFORE
ANOTHER DISTURBANCE IS SET TO IMPACT THE AREA BY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY REPORT ANY ONGOING FLOODING.

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-029>031-038>042-049-231000-
CARROLL-TIPPECANOE-CLINTON-HOWARD-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-HENRY-
1100 AM EDT FRI AUG 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SEVERE
STORMS ARE NOT EXPECTED.

HAZARDS: MAIN THREATS WILL BE HEAVY RAIN EXACERBATING EXISTING
FLOODING. DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE A THREAT
WITH ANY THUNDERSTORM.

TIMING: HEAVY RAIN FROM STORMS IS POSSIBLE ANY TIME.

DISCUSSION: A WARM FRONT REMAINING ACROSS THE REGION WILL PROVIDE
CONTINUED CHANCES FOR THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY AND AGAIN
TUESDAY THROUGH THURSDAY. WHILE WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED...HEAVY RAIN AND LIGHTNING WILL BE CONCERNS WITH ANY
THUNDERSTORM.

DISCUSSION: A RIDGE OF HIGH PRESSURE WILL STRENGTHEN OVER THE
EASTERN THIRD OF THE NATION INTO EARLY NEXT WEEK...BRINGING THE
WARMEST WEATHER OF THE SUMMER. WARM AND HUMID AIR IN COMBINATION
WITH WEAK UPPER LEVEL WEATHER DISTURBANCES WILL KEEP CHANCES FOR
SHOWERS AND THUNDERSTORMS OVER CENTRAL INDIANA THROUGH SATURDAY.
A DRY SPELL WILL COMMENCE ACROSS THE REGION EARLY NEXT WEEK BEFORE
ANOTHER DISTURBANCE IS SET TO IMPACT THE AREA BY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY REPORT ANY ONGOING FLOODING.

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Local storm report, Aug 22, 8:30 AM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
830 AM EDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       4 SW EATON              40.31N  85.42W
08/22/2014  M5.54 INCH       DELAWARE           IN   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 SSE RIDGEVILLE        40.26N  85.00W
08/22/2014  M5.40 INCH       RANDOLPH           IN   CO-OP OBSERVER

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       3 NW MUNCIE             40.24N  85.40W
08/22/2014  M4.87 INCH       DELAWARE           IN   ASOS

            24 HOUR TOTAL

&&

50
Local storm report, Aug 22, 8:50 AM EDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
850 AM EDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 NNW FARMLAND          40.25N  85.15W
08/22/2014  M6.05 INCH       RANDOLPH           IN   CO-OP OBSERVER

            24 HOUR TOTAL

&&

50
Local storm report, Aug 22, 9:09 AM EDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
909 AM EDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             8 SE LAFAYETTE          40.33N  86.76W
08/21/2014  E2.00 INCH       TIPPECANOE         IN   BROADCAST MEDIA

            PICTURE SENT INTO FOX 59 IN INDIANAPOLIS OF LARGE HAIL
            IN STOCKWELL IN SOUTHEAST TIPPECANOE COUNTY. SEVERAL
            PIECES ESTIMATED TO 2 INCHES IN DIAMETER... POSSIBLY
            LARGER.

0945 PM     TSTM WND DMG     ANDERSON                40.09N  85.69W
08/21/2014                   MADISON            IN   TRAINED SPOTTER

            NUMEROUS TREES AND LIMBS DOWN ACROSS TOWN.

&&

MDR
Local storm report, Aug 22, 9:55 AM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
955 AM EDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HEAVY RAIN       MUNCIE                  40.20N  85.39W
08/22/2014  M5.80 INCH       DELAWARE           IN   PUBLIC

&&

50
Local storm report, Aug 22, 12:45 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1245 PM EDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HEAVY RAIN       RUSHVILLE               39.61N  85.45W
08/22/2014  M1.25 INCH       RUSH               IN   AMATEUR RADIO

&&

CP
Local storm report, Aug 22, 1:04 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
104 PM EDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     HEAVY RAIN       5 NNW FARMLAND          40.25N  85.15W
08/22/2014  M6.60 INCH       RANDOLPH           IN   CO-OP OBSERVER

            STORM TOTAL

&&

50

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 8:17 PM EDTSevere Thunderstorm WarningINDCarroll43 min
Aug 21, 8:40 PM EDTAreal Flood WarningINDCarroll, Tippecanoe3 hr
Aug 21, 8:42 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton48 min
Aug 21, 8:58 PM EDTSevere Thunderstorm WarningINDTippecanoe47 min
Aug 21, 9:11 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Delaware, Hamilton, Howard, Madison and 3 more49 min
Aug 21, 9:12 PM EDTFlash Flood WarningINDCarroll, Clinton, Howard3 hr
Aug 21, 9:47 PM EDTSevere Thunderstorm WarningINDBoone, Delaware, Hamilton, Hancock, Hendricks, Henry and 3 more43 min
Aug 21, 10:10 PM EDTFlash Flood WarningINDDelaware, Madison3 hr
Aug 21, 10:19 PM EDTSevere Thunderstorm WarningINDHenry, Randolph26 min
Aug 21, 10:31 PM EDTAreal Flood AdvisoryINDBoone, Clinton, Hamilton, Madison, Tipton3 hr
Aug 21, 10:31 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Marion44 min
Aug 21, 11:33 PM EDTAreal Flood AdvisoryINDHancock, Henry, Madison, Randolph, Rush117 min
Aug 22, 3:28 AM EDTFlash Flood WarningINDDelaware, Randolph12 hr
Aug 22, 3:37 AM EDTFlash Flood WatchINDCarroll, Clinton, Delaware, Hamilton, Henry, Howard and 4 more12 hr
Aug 22, 7:48 AM EDTAreal Flood AdvisoryINDCarroll, Clinton, Tippecanoe3 hr
Aug 22, 8:03 AM EDTRiver Flood WarningINDDelaware, Randolph21 hr
Aug 22, 9:03 AM EDTRiver Flood WarningINDCarroll, Tippecanoe, White7 days
Aug 22, 9:10 AM EDTAreal Flood WarningINDCarroll, Clinton3 hr
Aug 22, 3:32 PM EDTAreal Flood AdvisoryINDDelaware, Randolph12 hr

Nearby

River Flood Warnings in Indiana, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.